Progression of Face

Sign in to follow this  
Followers 0

lifeinfaith
Album created by
lifeinfaith
The first pics were in early March when I was only using differin for a few months. The second set is early April when I had been using Tazorac for a few weeks and it was causing a lot of inflammation and irritation. Its hard to tell in the pic, but I had a lot of inflamed ones at that time. The recent set is after being on Spiro and Retin a micro for almost 3 weeks..and I decided to steam my face and squeeze out as many clogged pores as possible. This is right after so its really red and irritated.
  • 6 pictures
  • 0 comments

Sign in to follow this  
Followers 0

Create an account or sign in to upload pictures or videos

You need to be a member in order to upload pictures and videos

Create an account

Sign up for a new account in our community. It's easy!


Register a New Account

Sign in

Already have an account? Sign in here.


Sign In Now